# SDR Z5FA071111N425CS1

- Difficulty date: July 11, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N425CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0132
- Aircraft time: 3,981 hours, 2,915 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 991242339
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH,   NO HYD PRESS ANNUNCIATION & NO SPEED BRAKES EXTENDED.  WHEN FLAPS WERE LOWERED & GEAR EXTENDED, NO ACTION OCCURRED.  ABORTED APPROACH.  MLG BLOWN DOWN & PERFORMED NO FLAP LANDING SAFELY AND USED EMERGENCY BRAKING.  MX TROUBLESHOT TO HYD SYS LOADING VALVE AND REPLACED DEFECTIVE PART.  HYD SYS WAS BLED THE LANDING GEAR WAS SWUNG AND ALL OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.
